# SDR AALA202309271792

- Difficulty date: September 19, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 62,141 hours, 25,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 146A9401U39
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT FLOOR PANEL SPLICE TEE ASSEMBLY LOCATED AT BS 887 BETWEEN S25L AND S26R. REPLACED TEE SPLICE ASSEMBLY PER SRM 51-40-02-0G.
